Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen.

Walter Borho

Mathematische Annalen (1977)

  • Volume: 225, page 177-194
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borho, Walter. "Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen.." Mathematische Annalen 225 (1977): 177-194. <>.

author = {Borho, Walter},
journal = {Mathematische Annalen},
pages = {177-194},
title = {Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen.},
url = {},
volume = {225},
year = {1977},

AU - Borho, Walter
TI - Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen.
JO - Mathematische Annalen
PY - 1977
VL - 225
SP - 177
EP - 194
UR -
ER -

Citations in EuDML Documents

  1. Walter Borho, Recent advances in enveloping algebras of semi-simple Lie-algebras
  2. A. Joseph, Towards the Jantzen conjecture. III
  3. Patrick Polo, Diagrammes de Dynkin et algèbres enveloppantes d'algèbres de Lie semi-simples
  4. Anthony Joseph, On the Gel'fand-Kirillov conjecture for induced ideals in the semisimple case
  5. Walter Borho, Jean-Luc Brylinski, Differential operators on homogeneous spaces. II : relative enveloping algebras
  6. A. Joseph, Towards the Jantzen conjecture

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.